Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for acidity and heart burn

i am 31 years old male. I am suffering from acidity and heart burn from last 3 years and i am under treatment from last 4 years. I had many omeprazole and pantoprazole tablets prescribed by physician, but my problem become worse now. My liver function test was high SGPT(220) and bilirubin (3) in the month of june 2011. My doctor stopped all acidity related medicine that time. That time i had gone through all the liver related test (hepatitis A,B,C and E, HCV RNA, GGT, fibroscan hida scan, auto immunity test , protein electrophoresis..etc.). but all were negative. My liver become slowly slowly recovered but i could not live with out acidity medicine. Then my doctor started rekool 10 and ganaton 50mg...i am ok with this medicine..but sometimes i feel severe stomach pain even if i take medicine and my sgpt is again 85 now.i lost my weight 10kg .my doctor said many peoples suffer from acidity for life long and they need medication life long. what are the side effects of having such medicine like rabiprazole (rekool 10) for life long consumption? i dont take tea cofee, alcohol, smoke...no spice no chilly...no chocolete....i have wheat intolerance....can any doctor suggest me how i can be cured?
Mon, 31 Jul 2017
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Lab Tests
Medical Topics ,   ,  
General Surgeon 's  Response
Respected user , Hi

Thanks for using Healthcaremagic.com
I have evaluated your query thoroughly .

* There are different possible side effects on long term usage as

- jerky muscle movements
- dizziness, confusion
- constipation or diarrhea
- head ache
- others

* Cure is just best way to prevent it through dietary measures and life
style modifications .

Hope this clears your query .
Welcome for further guidance .

Regards .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been having heart burn, with acid reflux for 4 days now, it tastes so bitter, and I can t lay down to go to sleep, as it hurts so bad. Should I go to the emergency room, because I can t sleep it bothers me so much, the bitter stuff comes up into my throat and burns my throat, therefore I can t sleep tonight. I ve taken Tums, baking soda and water, soda crackers, and Prilosec, nothing is helping me and I m so tired, could this be a symptom of any serious condition??

doctor1 MD

I m taking Crestor 5mg daily late in the evening. The onset of heart burn has returned and I ve got a steady burn at the base of my throat. Also my intestinal system seems to really be in a state of flux, and I v got a daily headache. Some back ground.... I m a firefighter with a history of acid reflux I had under control with DEXILANT .

doctor1 MD

Last night I had ate some food and afterwards I sat up for a while and then I realized I started feeling weird like I was full and something was just sitting in my stomach and up my chest I knew it was the food I ate had not digested at all and tried to make it come up but it didn t and finally this morning everything finally came up and now my stomach is upset I took a Zantac bout 6 hours ago and now it just discomfort in my stomach how long does this last or do I need to see a doctor cuz I ve never had this happen even with being pregnant I never got heart burn or acid reflux ever in my life but it runs in my family should I get. Checked out??

Recent questions on  Pain in my stomach

doctor1 MD

I am suffering from bilateral pcod my doctor gave me hcg for ovulation i ovulated on fourteenth day of my cycle doc adviced me to have an intercourse on 16 day of my cycle she gave me gestofit for 10 days i had a severe stomach pain while using is it safe using it

doctor1 MD

I delivered my last child on August 31, 2010. Eight weeks after, I had my post-partum check up and had an IUD inserted. By the end November 2010, I started noticing a pain in my left flank area. It was a dull aching pain, but when massaged deeply, would go down my back, wrap around the front of my hip and make the front of my leg go numb. I went to the chiropractor for about two months, then with no results, visited my primary doctor. Blood and urine tests were fine. MRI showed slight bulging in the RIGHT L5, S1 discs. Went to 25 physical therapy visits with still no relief. I gave up for a while on finding out what was wrong. By February 2012 (guessing), I had my Mirena pulled out by my OBGYN. I had been having lots of stomach pain and my husband had a vasectomy, so I really didn t need the birth control anymore anyway. By October 2012, I believe, I had an ultrasound because I was having lots of pain and cramping in my stomach. Results were normal. By then end of 2012, I was experiencing extreme fatigue and visited my new primary doctor. We tried different antidepressants until I stayed on Effexor XR beginning April 2013. I started seeing a massage therapist once a week beginning in probably August of 2013 for my back, with no relief at all. Extreme fatigue continued and after blood work kept coming back fine, he sent me to a cardiologist. In November 2013 I was diagnosed with Postural Orthostatic Tachycardia Syndrome (POTS). I was put on 5mg of Midodrine 3 times a day. My fatigue disappeared almost immediately. The pain in my back has always been there since November of 2010, but I was ready to try again since I was seeing a new primary doctor. He sent me to a pain management doctor who has now done 3 nerve injections, all with no relief from the flank pain (Deep massage did not seem to bother and make the front of my leg go numb though). Another MRI was ordered, and this one had the same results as the first, except I had a mild dehydration on the left side at L4,L5. My primary doctor still did not believe it was the cause for my flank pain, so he ordered a CT. Those results came back this week showing I had a swollen uterus. Since I am up do date with my pap smears and I had an ultrasound that showed nothing about 18 months prior, he does not believe this is the reason for the left flank pain either. I am completely at a loss and don t know what to do next. The pain management doctor said that it could be from the POTS. It has been going on for so long now that want to go down every avenue and rule everything else out before I just accept it as a POTS symptom. Sometimes when lying on my stomach, it seems to relive a little bit of the flank pain. The massage has just been aggravating it lately, and also laying on my right side seems to aggravate it. Since I can pinpoint when the pain started, I ve wondered if it could have had something to do with my last delivery or even the epidural from the delivery. I could use any insight or ideas that could maybe trigger an idea for my primary doctor. It has been almost 4 years since I realized the pain starting (and I have a high pain tolerance, so it could have been there for longer). I know this is a lot of information, but thank you in advance!

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... Hi, my granddaughter is 17 and is doing track that started in January. Today while she and I were sitting in church her heart began to beat fast and later she had some pains in her chest around her heart. She also had some pains in her back. When I got to her house this morning she was having really bad stomach pains, could the chest pains be related to her stomach pains or should we be concerned since I have heard of sports player falling dead with their heart? Thank you very much, Evelyn Miley

doctor1 MD

Please write your health query. Also mention your age, height, weight and medical history. A detailed query is important to get you a relevant answer from the doctor. my stomach problem has been starting for nearly 1 yeaer, what ever having food after that loat of gyas forming, and sometimes stomach pain, and also weight loss , very tierd , before 1 year back my body weight 65 kilograms, and now 57 kilograms. my height is 172cm. and indigetion also.food is not abosrbing the body. i am 27 years old

doctor1 MD

Hey doctor, My gp recently ordered some blood test for me for malabsorption gut issues and pain in my stomach after eating. The tests includes B12, plasma zinc, tTG, se copper, Fe studies, Vitiam D, coeliac genetic test and fasting homocysteine ....

doctor1 MD

My stool tested positive for H Pylori and I was given a regimen of antibiotics for one week and Esomeprazole 40mg tablet per day for three weeks. I have finished the dose of antibiotics and have completed two weeks of the Esoeprazole dosage. But I...

doctor1 MD

I am feeling pain in upper part of stomach(just below ribs) from past few days. 5 Days ago I have ate some outside food and on same day I have lifted some heavy weights during home shifting. Since then I am feeling pain in my stomach every night...